# SDR MASA200700468

- Difficulty date: July 31, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 24,128 hours, 19,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERNAL EMERGENCY LIGHT WAS INOP.  MX RELAMPED EMERGENCY LIGHT.
